# SDR 96ZZZX5604

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6846T
- Make and model: Cessna 550
- Aircraft serial: 5500625
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Cotter Pin
- Part number: MS924529
- Condition: Worn
- Location: Rt Eng Nr 4 Brg
- Component: 310281201
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB-OUT AFTER TAKEOFF, RT ENGINE OIL TEMPERATURE BEGAN TO RISE AND PRESSURE BEGAN TO FALL.  PILOT IMMEDIATELY SHUT DOWN RT ENGINE AND RETURNED TO AIRPORT WHERE AN UNEVENTFUL LANDING WAS MADE.  LOSS OF ENGINE OIL WAS DISCOVERED TO BE COMING FROM THE NR 4 BEARING HOUSING AREA.  THE COTTER PINS HOLDING THE PIN FOR THE EMERGENCY FUEL SHUT-OFF LEVER ON THE NR 4 BEARING HOUSING HAD FAILED (WORN) ALLOWING THE LEVER PIN, LEVER, AND ACTUATOR ROD TO FALL OUT, WHICH ALLOWED OIL TO ESCAPE THROUGH THE ACTUATOR ROD HOLE.  C/W SB7384R3 TO RECTIFY PROBLEM.  SUBMITTER SUGGESTS THIS SB BE C/W AT EARLIEST OPPORTUNITY.
